Alert archive / Kentucky / Flash Flood Warnings in 2022
Flash Flood Warning 40, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 28, 2022, 12:26 AM EDT for Letcher County, Kentucky. It was in force for 7 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2022, 12:26 AM EDT (04:26 UTC)
- Expired
- Jul 28, 2022, 7:30 AM EDT
- In force
- 7 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Letcher County, KY
The radar
The Jackson,KY radar (KJKL), 68 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 6:20 AM EDT | FLASH FLOOD | Whitesburg, KY | A PICTURE SHOWED THE APPALSHOP AT WHITESBURG INUNDATED BY FLASH FLOOD WATERS. EVENT ONSET TIME ASSUMED TO BE WHEN MODERATE FLOOD STAGE WAS EXCEEDED AT THE WHITESBURG GAUGE ALONG THE NORTH FORK KENTUCKY RIVER. |
| Jul 28, 6:30 AM EDT | FLASH FLOOD | Whitesburg, KY | A PICTURE SHOWED SEVERAL FEET OF FLASH FLOOD WATER RUSHING DOWN E MAIN STREET (KY-15) IN FRONT OF THE RAILROAD STREET MERCANTILE OF DOWNTOWN WHITESBURG. EVENT ONSET TIME ASSUMED WHEN MAJOR FLOOD STAGE WAS EXCEEDED AT THE WHITESBURG GAUGE ALONG THE NORTH FORK K |
| Jul 28, 7:00 AM EDT | FLASH FLOOD | Oven Fork, KY | FLASH FLOODING REPORTED AT 8:12 AM ALONG US-119 BETWEEN JD MAGGARD STORE AND THE UPPER FD. START TIME ESTIMATED FROM RADAR. |
| Jul 28, 7:00 AM EDT | HEAVY RAIN 3.45 | 1 Ssw Ermine, KY | 24 HOUR RAINFALL TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 354 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.4 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 306 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
The text
As transmitted.
807
WGUS53 KJKL 280426
FFWJKL
KYC133-280730-
/O.NEW.KJKL.FF.W.0040.220728T0426Z-220728T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson KY
1226 AM EDT Thu Jul 28 2022
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Letcher County in southeastern Kentucky...
* Until 330 AM EDT.
* At 1226 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Whitesburg, Letcher, Jenkins, Fleming-Neon, Blackey, Whitco,
Marlowe, Ice, Dongola, Bellcraft, Crown, Trailer, Day, Ermine,
Van, Oscaloosa, Colly, Southdown, Oven Fork and Tillie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3700 8283 3706 8302 3713 8305 3716 8304
3717 8305 3717 8303 3720 8300 3717 8298
3721 8259 3720 8257 3715 8263 3712 8272
3705 8272 3704 8274 3702 8275 3703 8276
3701 8279
FLASH FLOOD...RADAR INDICATED
$$
CMF2 follow-up statements
848
WGUS53 KJKL 280632
FFWJKL
KYC133-280930-
/O.EXT.KJKL.FF.W.0040.000000T0000Z-220728T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson KY
232 AM EDT Thu Jul 28 2022
The National Weather Service in Jackson has extended the
* Flash Flood Warning for...
Letcher County in southeastern Kentucky...
* Until 530 AM EDT.
* At 232 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Whitesburg, Letcher, Jenkins, Fleming-Neon, Blackey, Whitco,
Marlowe, Ice, Dongola, Bellcraft, Crown, Trailer, Day, Ermine,
Van, Oscaloosa, Colly, Southdown, Oven Fork and Tillie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3700 8283 3706 8302 3713 8305 3716 8304
3717 8305 3717 8303 3720 8300 3717 8298
3721 8259 3720 8257 3715 8263 3712 8272
3705 8272 3704 8274 3702 8275 3703 8276
3701 8279
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CMF570
WGUS53 KJKL 280857
FFWJKL
KYC133-281130-
/O.EXT.KJKL.FF.W.0040.000000T0000Z-220728T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson KY
457 AM EDT Thu Jul 28 2022
The National Weather Service in Jackson has extended the
* Flash Flood Warning for...
Letcher County in southeastern Kentucky...
* Until 730 AM EDT.
* At 457 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Whitesburg, Letcher, Jenkins, Fleming-Neon, Blackey, Whitco,
Marlowe, Ice, Dongola, Bellcraft, Crown, Trailer, Day, Ermine,
Van, Oscaloosa, Colly, Southdown, Oven Fork and Tillie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3700 8283 3706 8302 3713 8305 3716 8304
3717 8305 3717 8303 3720 8300 3717 8298
3721 8259 3720 8257 3715 8263 3712 8272
3705 8272 3704 8274 3702 8275 3703 8276
3701 8279
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CMFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 7:59 PM EDT, 4 hours 27 minutes earlier.
Area forecast discussion, Jul 27, 7:59 PM EDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 759 PM EDT Wed Jul 27 2022 .UPDATE... Issued at 755 PM EDT WED JUL 27 2022 As predicted by the CAMS earlier in the day, convection has fired up again this evening across eastern KY. While the storms are moving, flash flooding is likely to occur over areas where heavy rain falls on already saturated soils. Grids were in fairly good shape, so only minor tweaks were made. && .SHORT TERM...(This evening through Thursday night) Issued at 446 PM EDT WED JUL 27 2022 The latest analysis shows a larger trough aloft with embedded low over the much of the northern border of the CONUS, with ridging over the southern and western portions of the CONUS. At the surface, the stationary boundary that has been the focus for much of our weather through the short term sits to our north wavering over the border between Kentucky and Ohio, leaving our CWA in the warm sector. The pattern doesn't overall changes little through Thursday night. The front will waver over the region through Thursday before eventually washing out, while another front moves towards the region from the northwest Thursday night. The convection that developed over our area earlier in the afternoon has pushed east and is confined mainly to the Virginia border. Unfortunately, the break won't last. More development is expected tonight, with additional rounds expected to develop near or along the nearby boundary through Thursday night as subtle waves move through the upper level flow. The main story around heavy rain remains largely unchanged. An ample amount of moisture is focused along the nearby boundary and PWATs stay roughly near the 2 inch mark. Prevailing flow stays nearly parallel to the boundary, allowing for the possibility for these efficient rainers to repeat over the same locations. In addition to the potential for future heavy rain, the ample rain received in many locations over the previous days has left many areas with lower FFG values, and it would not take much to cause issues in these locations. So, have allowed the Flood Watch to continue, and have it going out through Friday morning. With the rain and cloud cover, temperatures are likely to be a tad more limited diurnally. Temperatures will dip to the low 70s tonight before warming into the low to mid 80s Thursday. Lows Thursday night are similarly expected to hover near 70. .LONG TERM...(Friday through Wednesday) Issued at 351 PM EDT WED JUL 27 2022 Key Messages: * An unsettled pattern continues through Friday, with the potential for at least isolated Flash Flooding. * This front pushes to the south Saturday possibly leading to a dry day for many locations. * Could see a renewed heavy rainfall potential by Sunday into Monday The model systems remain in good agreement for a more quasi-zonal pattern remaining the story in the upper levels to begin the period. This in conjunction with a nearby boundary will keep the weather wet across Kentucky. There will be ample deep moisture as PWATs remain in the 2 plus inch range, with this residing in the 90th plus percentile in both the NAEFS and EPS. Again, given this and the parallel flow to the boundary will keep the risk of heavy rain and flash flooding, but this should begin to shift south toward the Tennessee Valley by Late Friday into Saturday. This as a wave rides through the larger trough pushing into the Great Lakes and NE States. This will begin pushing that front southward and allow for the a bit more dry air to push into the area underneath a surface high. This weak northerly flow will push PWATs back into the 1.0 to 1.5 inch range and allow some to see little if any precipitation on Saturday. This is short-lived as the aforementioned front pulls back north by Sunday, as Bermuda upper level ridging starts to nose west. However, based on the weather model ensemble systems there is a far amount of uncertainty on how this will play out, but the potential exists for another wet period of weather based on the locally quasi-zonal flow noted. Particularly as we see several waves ride through the flow. This will all happen as the models are in good agreement with the potential for PWATs climbing back into the 2 inch range under deep southerly flow. This is enough for WPC to highlight parts of lower Ohio Valley and Tennessee Valley in the hazards outlook for heavy rainfall for Sunday and Monday, as well parts of the area in a day 4 and 5 slight risk for excessive rainfall. Past Tuesday, we see the upper level ridging that has brought the heat in the Plains states shifts east bringing height rises to the Ohio Valley. This as that boundary lifts north will increase afternoon highs and should be drier overall. However, more diurnally driven showers and thunderstorms become the story. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) ISSUED AT 720 PM EDT WED JUL 27 2022 Periods of showers and thunderstorms will result in brief flight restrictions during the 00Z TAF period. Some general MVFR ceilings are possible overnight into early Thursday morning, but confidence is fairly low on ceilings at this time. Winds will be generally S/SW 5-10 kts however some higher gusts and variable directions are possible in or near thunderstorms. && .JKL WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday morning for KYZ044-050>052-058>060- 068-069-079-080-083>088-104-106>120. && UPDATE...CMF SHORT TERM...HAS LONG TERM...DJ AVIATION...CMF
Hazardous weather outlook, Jul 27, 3:37 PM EDT, 8 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 337 PM EDT Wed Jul 27 2022 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-282245- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 337 PM EDT Wed Jul 27 2022 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms will affect much of the area, as a frontal boundary oscillates north and south across Eastern Kentucky. Thunderstorms will be persistent in some locations, potentially resulting in flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Showers and thunderstorms are expected Thursday and Thursday night. They should become less numerous on Friday, but will still be possible at times through Tuesday. Heavy rainfall may occur, especially Thursday and Thursday night, which could lead to localized flash flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any issues with flooding or high water. DJ/HAS
In the hours before
Local storm report, Jul 27, 10:23 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1023 PM EDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM FLASH FLOOD 1 SE WHYNOT 37.64N 83.78W
07/27/2022 LEE KY LAW ENFORCEMENT
STATE TROOPER REPORTED RUNNING WATER AND
DEBRIS ACROSS KY-52 AT THE INTERSECTION OF
KY 2453.
&&
BBLocal storm report, Jul 27, 10:34 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1034 PM EDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM FLASH FLOOD 1 NE SEWELL 37.64N 83.38W
07/27/2022 BREATHITT KY TRAINED SPOTTER
REPORT OF FLOOD WATER OVER MORGUE FORK ROAD.
&&
BBLocal storm report, Jul 27, 11:12 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1112 PM EDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD 2 NE GUERRANT 37.52N 83.47W
07/27/2022 BREATHITT KY TRAINED SPOTTER
SEVERAL REPORTS OF WATER AND DEBRIS OVER
ROAD AT BOTH PUNCHEON CREEK ROAD AND BELCHER
FORK ROAD.
&&
BBLocal storm report, Jul 27, 11:57 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1157 PM EDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM FLASH FLOOD 1 NW BEECH 37.38N 83.45W
07/27/2022 BREATHITT KY TRAINED SPOTTER
WATER FLOWING OVER THE ROAD AND IMPACTING A
BRIDGE ON BOWLINGS CREEK RD.
&&
CFLocal storm report, Jul 28, 12:18 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1218 AM EDT THU JUL 28 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM FLASH FLOOD 1 SE HENDRICKS 37.68N 83.12W
07/28/2022 MAGOFFIN KY PUBLIC
BUSINESS ALONG BEAR BRANCH WAS FLOODED.
&&
CFLocal storm report, Jul 28, 12:21 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1221 AM EDT THU JUL 28 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM FLASH FLOOD 1 ESE HAZARD 37.25N 83.18W
07/28/2022 PERRY KY TRAINED SPOTTER
EAST MAIN STREET IS FLOODED AND NOT
PASSABLE.
&&
CFThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:09 PM EDT | Special Weather Statement | JKL | Menifee, Montgomery, Morgan, Powell | 51 min |
| Jul 27, 8:14 PM EDT | Special Weather Statement | JKL | Elliott | 31 min |
| Jul 27, 8:31 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Powell | 29 min |
| Jul 27, 8:47 PM EDT | Special Weather Statement | JKL | Johnson, Morgan, Wolfe | 28 min |
| Jul 27, 8:50 PM EDT | Areal Flood Advisory | JKL | Menifee, Morgan, Powell | 3 hr |
| Jul 27, 9:00 PM EDT | Special Weather Statement | JKL | Lee, Powell | 30 min |
| Jul 27, 9:10 PM EDT | Special Weather Statement | JKL | Pulaski, Rockcastle | 35 min |
| Jul 27, 9:12 PM EDT | Special Weather Statement | JKL | Breathitt, Johnson, Magoffin, Martin | 48 min |
| Jul 27, 9:16 PM EDT | Areal Flood Advisory | JKL | Perry | 3 hr |
| Jul 27, 9:29 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Rockcastle | 31 min |
| Jul 27, 9:31 PM EDT | Areal Flood Advisory | JKL | Lee, Magoffin, Morgan, Powell, Wolfe | 4 min |
| Jul 27, 9:35 PM EDT | Flash Flood Warning | JKL | Lee, Magoffin, Morgan, Powell, Wolfe | 3 hr |
| Jul 27, 9:49 PM EDT | Flash Flood Warning | JKL | Estill, Lee | 7 hr |
| Jul 27, 10:03 PM EDT | Flash Flood Warning | JKL | Breathitt, Lee, Magoffin, Owsley | 9 hr |
| Jul 27, 10:04 PM EDT | Flash Flood Warning | JKL | Floyd, Johnson, Magoffin | 9 hr |
| Jul 27, 10:40 PM EDT | Flash Flood Warning | JKL | Breathitt, Floyd, Knott, Magoffin | 9 hr |
| Jul 27, 10:41 PM EDT | Flash Flood Warning | JKL | Breathitt, Knott, Owsley, Perry | 9 hr |
| Jul 27, 11:23 PM EDT | Flash Flood Warning | JKL | Clay, Knott, Leslie, Owsley, Perry | 9 hr |
| Jul 27, 11:24 PM EDT | Flash Flood Warning | JKL | Floyd, Knott, Letcher, Pike | 8 hr |
| Jul 28, 1:30 AM EDT | River Flood Warning | JKL | Lee | 3 days |
| Jul 28, 1:37 AM EDT | River Flood Warning | JKL | Estill | 4 days |
| Jul 28, 1:55 AM EDT | Flash Flood Warning | JKL | Pike | 7 hr |
| Jul 28, 2:46 AM EDT | Flash Flood Warning | JKL | Lee, Magoffin, Morgan, Powell, Wolfe | 4 hr |
| Jul 28, 3:34 AM EDT | Flash Flood Warning | JKL | Clay, Laurel | 5 hr |
| Jul 28, 3:36 AM EDT | Areal Flood Advisory | JKL | Jackson, Rockcastle | 3 hr |
| Jul 28, 4:10 AM EDT | Areal Flood Advisory | JKL | Johnson, Martin | 3 hr |
| Jul 28, 5:04 AM EDT | River Flood Warning | JKL | Owsley | 40 hr |
| Jul 28, 5:05 AM EDT | River Flood Warning | JKL | Breathitt | 58 hr |
| Jul 28, 5:30 AM EDT | River Flood Warning | JKL | Letcher | 32 hr |
| Jul 28, 5:31 AM EDT | River Flood Advisory | JKL | Perry | 2 hr |
| Jul 28, 5:33 AM EDT | River Flood Advisory | JKL | Clay | 3 hr |
| Jul 28, 6:53 AM EDT | Areal Flood Warning | JKL | Lee, Magoffin, Morgan, Powell, Wolfe | 7 hr |
| Jul 28, 7:03 AM EDT | Areal Flood Warning | JKL | Breathitt, Lee, Magoffin, Owsley | 38 hr |
| Jul 28, 7:21 AM EDT | Areal Flood Warning | JKL | Floyd, Johnson, Magoffin | 38 hr |
| Jul 28, 7:21 AM EDT | Flash Flood Warning | JKL | Bell, Harlan, Knox, Leslie, Letcher, Perry | 3 hr |
| Jul 28, 7:33 AM EDT | Areal Flood Warning | JKL | Floyd, Knott, Letcher, Pike | 25 hr |
| Jul 28, 7:35 AM EDT | Areal Flood Warning | JKL | Letcher | 28 hr |
| Jul 28, 7:43 AM EDT | Areal Flood Warning | JKL | Breathitt, Floyd, Knott, Magoffin | 28 hr |
| Jul 28, 7:46 AM EDT | Areal Flood Warning | JKL | Breathitt, Knott, Owsley, Perry | 24 hr |
| Jul 28, 8:00 AM EDT | River Flood Warning | JKL | Perry | 27 hr |
| Jul 28, 8:18 AM EDT | Areal Flood Warning | JKL | Clay, Knott, Leslie, Owsley, Perry | 27 hr |
| Jul 28, 8:33 AM EDT | River Flood Advisory | JKL | Magoffin | 4 hr |
| Jul 28, 8:45 AM EDT | River Flood Warning | JKL | Clay | 13 hr |
| Jul 28, 8:55 AM EDT | Areal Flood Warning | JKL | Clay, Laurel | 8 hr |
| Jul 28, 9:03 AM EDT | Areal Flood Warning | JKL | Pike | 27 hr |
| Jul 28, 10:20 AM EDT | Areal Flood Warning | JKL | Bell, Harlan, Knox, Leslie, Letcher, Perry | 25 hr |
| Jul 28, 11:00 AM EDT | River Flood Advisory | JKL | Floyd | 58 hr |
| Jul 28, 11:11 AM EDT | River Flood Advisory | JKL | Harlan | 11 hr |
| Jul 28, 11:14 AM EDT | River Flood Advisory | JKL | Pike | 19 hr |
| Jul 28, 12:15 PM EDT | River Flood Warning | JKL | Magoffin | 18 hr |
| Jul 28, 1:49 PM EDT | Areal Flood Warning | JKL | Wolfe | 116 min |
| Jul 28, 2:59 PM EDT | River Flood Warning | JKL | Harlan | 6 hr |
| Jul 28, 4:47 PM EDT | Areal Flood Warning | JKL | Clay | 15 hr |
| Jul 28, 6:51 PM EDT | Areal Flood Advisory | JKL | Bell, Knox, McCreary, Whitley | 2 hr |
Nearby
Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.